# SDR UALA2011112906549

- Difficulty date: November 27, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 65,413 hours, 11,868 cycles
- Engine: Pwa PW4077
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UNDERSEAT UNIT AT 22CDE IS CAUSING A BURNING PLASTIC SMELL IN CABIN.  FLIGHT ATTENDANTS TURNED OFF SEAT POWER AT CACP, SMELL DISSIPATED.  MECHANIC ON BOARD VERIFIED THAT SMELL WAS COMING FROM VIDEO DISTRIBUTION UNIT UNDER SEAT.  WILL ALSO NEED TO CHECK ALL OTHER VDU'S IN AREA OF ROWS 22-24 FOR POSSIBLE SOURCE.  SOURCE OF ODOR SEAT 22D SEAT ELECTRONICS UNIT.  ALSO FOUND HARNESS BACK SHELL AT 22D SEU J1 (UNRELATED).  REPLACED 22D SEU AND SEAT-SEAT CABLE FROM 21D TO 22D.  SYSTEM CHECKS NORMAL, NO ODOR.
